MathSciNet Relay Station
MathSciNet bibliographic data
MR568979 35L05 (35B30)
Peral, Juan C. $L\sp{p}$ estimates for the wave equation. J. Funct. Anal. 36 (1980), no. 1, 114–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement